| Catalog Number |
02.12.0413FL |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
07/26/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 8 months after the primary, the patient came in due to signs of an infection and the pathogen is unknown.The surgeon performed a washout and revised successfully the liner.
Additional Manufacturer Narrative
Batch review performed on 31-jul-2023: lot 2112463: (b)(4) items manufactured and released on 04-nov-2021.Expiration date: 2026-10-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.